So, I went off the pill because I ran out and couldn't get an appointment. It's been a about six weeks, and I got my new prescription. I still haven't gotten my period, so I read the article on here about missed periods, and searched the forums about it, and found out that you can not get your period for up to six months after going off the pill!? I really want to get back on the pill, so I was wondering if I can just start taking it without having my period, or if I have to wait for my period to come again. My skin is really bad off of the pill :/. Oh, and I know I'm not pregnant(took a test). Thanks.
Posts: 87 | From: San Jose, CA | Registered: Jul 2000
| IP: Logged |
Call your doctor's office and ask them about it. You shouldn't have to make an appointment, just ask to speak to the nurse or ask if you can leave a message for the doctor. They should be able to tell you what to do.
For future reference, it's generally good to make your gyn appointments way ahead of time if possible so that you're not in a position where you may run out of pills. If you do end up in that situation though, you can call to make the appointment and explain to the staff or the office nurse that your prescription will run out before the date of your next exam. Almost always (especially with things like birth control pills) they will be more than willing to call in a prescription to your local pharmacy for a month or two to get you through to your appointment.
But for now, call your doctor's office and see what they have to say.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.